Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 265127, 9 pages
http://dx.doi.org/10.1155/2015/265127
Research Article

Existence of Solutions for Degenerate Elliptic Problems in Weighted Sobolev Space

1School of Mathematics, Jilin University, Changchun 130012, China
2Department of Mathematics, Tonghua Normal University, Tonghua 134000, China
3Department of Mathematics, Jilin Normal University, Siping 136000, China

Received 8 September 2015; Accepted 8 November 2015

Academic Editor: Nguyen C. Phuc

Copyright © 2015 Lili Dai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Drábek, A. Kufner, and V. Mustonen, “Pseudo-monotonicity and degenerated or singular elliptic operators,” Bulletin of the Australian Mathematical Society, vol. 58, no. 2, pp. 213–221, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. Y. Akdim, E. Azroul, and A. Benkirane, “Existence of solutions for quasilinear degenerate elliptic equations,” Electronic Journal of Differential Equations, vol. 2001, no. 71, pp. 1–19, 2001. View at Google Scholar
  3. K. Ammar, “Renormalized solutions of degenerate elliptic problems,” Journal of Differential Equations, vol. 234, no. 1, pp. 1–25, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. L. Aharouch, E. Azroul, and A. Benkirane, “Quasilinear degenerated equations with L1 datum and without coercivity in perturbation terms,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 19, article 18, 2006. View at Google Scholar · View at MathSciNet
  5. V. Gol'dshtein and A. Ukhlov, “Weighted Sobolev spaces and embedding theorems,” Transactions of the American Mathematical Society, vol. 361, no. 7, pp. 3829–3850, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. L. Boccardo, T. Gallouët, and L. Orsina, “Existence and nonexistence of solutions for some nonlinear elliptic equations,” Journal d'Analyse Mathématique, vol. 73, pp. 203–223, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  7. Z. Li and W. Gao, “Existence of renormalized solutions to a nonlinear parabolic equation in L1 setting with nonstandard growth condition and gradient term,” Mathematical Methods in the Applied Sciences, vol. 38, pp. 3043–3062, 2015. View at Google Scholar
  8. A. Bensoussan, L. Boccardo, and F. Murat, “On a non linear partial differential equation having natural growth terms and unbounded solution,” Annales de l'Institut Henri Poincaré (C) Analyse Non Linéaire, vol. 5, no. 4, pp. 347–364, 1988. View at Google Scholar
  9. L. Boccardo, A. Dall'Aglio, and L. Orsina, “Existence and regularity results for some elliptic equations with degenerate coercivity,” in Atti del Seminario Matematico e Fisico dell'Università di Modena, vol. 46, pp. 51–81, Seminario Matematico e fisico Università di Modena, Dedicated to: C. Vinti (Perugia, 1996), 1998 (Italian).
  10. H. Brézis and W. A. Strauss, “Semi-linear second-order elliptic equations in L1,” Journal of the Mathematical Society of Japan, vol. 25, pp. 565–590, 1973. View at Publisher · View at Google Scholar · View at MathSciNet